MathSciNet Relay Station
MathSciNet bibliographic data
MR178001 (31 #2259) 15.20
Clements, G. F.; Lindström, B. A sequence of $(\pm 1)-$determinants with large values. Proc. Amer. Math. Soc. 16 1965 548–550.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement